# SDR CALA2024041501071

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 415T25034
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FWD SUPPORT ON THE LOWER SURFACE AT THE FWD ATTACH POINTS FOR PDU 9C AT RBL3 AND RBL11. REPORTED BY V921231 REMOVED AND REPLACED CORRODED INTERCOSTAL IAW B767 SRM 51-40-02 SECTION 7.
